# SDR ASAA2014062308323

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,533 hours, 825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIMULTANEOUS DUAL FMC FAILURE DURING CRUISE, ROLL MODE WENT TO CWS WITH ALTITUDE HOLD DISPLAYED, RETURNED TO NORMAL AFTER APPROX 10-15 SECONDS, REENGAGED CNAV/VNAV. ACFT GROUNDED.  HARDWARE FAULTS, SENSOR STATUS & IN FLIGHT FAULTS LEG 1 SHOWS NO FAULTS.  SYS GROUND VERIFICATION CHECKED GOOD.  ACCOMPLISHED FIM 34-61, TASK 801 & 837 TO RT FMC FOUND NO SOFTWARE OR HARWARE FAULTS.  SENSOR STATUS & IN FLIGHT FAULTS LEG 1 SHOWS NO FAULTS.  SYSTEM GROUND VERIFICATION CHECKED GOOD.
